Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
136 Doctors are Online

Safe to stop Betacap suddenly? Family history of migraines

Is is safe to stop betacap tr 40 all of a sudden. My best friend has been having them for the past 2 years. He has stopped them since 5 days and is feeling much better without them. He does not feel morning drowsiness like he did. He was prescribed them for migraines which he has had since he was 18. He is 50 years of age now. His father too suffers from migraines. Please advice.
Asked On : Tue, 22 Jan 2013
Answers:  1 Views:  44
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Neurologist 's  Response
Thanks for the question
If a doctor as advised Betacap for migraine and the heache has improved and there is no headache for the past 6 months to a year, one can make an attempt tp stop. But i advise them to gradually withdraw them as these medicine can increase heart rate and blood pressure. If your fried does not have blood pressure or any other problem and he has already stopped the medicine without any problem than there should be no problem. Please check his blood pressure and heart rate
Best wishes
Answered: Wed, 23 Jan 2013
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor